# SDR TWAA0003929

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 313 - 408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND STATIC BURN ON NUMBER 9 WINDOW FRAME, LEFT SIDE, UPPER FWD CORNER.  INSTALLED NEW WINDOW BELT PANEL FROM STA 408 TO 313, LEFT SIDE, USING DRAWING 5911431 FOR FASTENER TYPE.
